PERFUSION SYSTEMS CONSOLE R560BCS1 REFURB CONTROLLER; OXYGENATOR, CARDIOPULMONARY BYPASS
Back to Search Results |
| Model Number |
R560BCS1 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation:the reported issue that the instrument did not charge the batteries was verified during service.The service technician found that green led on keypad did not light up when device was plugged in and confirmed batteries were not being charged in service mode.The service technician determined that power supply was faulty and also found that batteries and filters were due to be replaced.The issue was resolved by replacing the power supply, batteries x 2 and filters x 2 and verified that batteries are now charging properly in service mode and by observing green led flashing.Preventative maintenance was performed per specifications.Note that the instrument was not returned to medtronic facility but was serviced by field service technician.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that prior to use of a bio-console instrument, it was reported that it did not charge the batteries.The instrument was replaced.There was no patient involvement, so no adverse effect occurred.
Additional Manufacturer Narrative
Conclusion: the complaint was confirmed for the bio-console instrument not charging the batteries.The issue was verified during service, and resolved by replacing the power supply, batteries, and filters.Batteries are expected to perform for up to 3 years from the date of battery manufacture.A review of the complaint and service records associated with this unit found no other instances of battery replacement within 3 years.The batteries met their life cycle requirements.There were no patient/clinical safety issues reported.Trends for issues with this product are reviewed at quarterly quality meetings.Correction h5 (label for single use): this field has been updated to no.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.